# SDR ASOA2018100935244

- Difficulty date: October 3, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWG601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 BULDGE ON FUSELAGE SKIN BETWEEN STR 20-21R FWD OF FS 672.20. REPAIRED PER REO 601R-51-00-309 REV A DATED 2017-5-23, AND REO 601R-53-61-6716 REV -- DATED 2018-09-20.
